Archived

This topic is now archived and is closed to further replies.

WhyDoIHaveNoFace

growing darkness on screen

Recommended Posts

So it seems after glast gambit was released, there are occasional moments when a small black dot apears on my screen and starts to swallow the entire screen. everything disappears and i cant see anything but the map. im still in the game and  can hear sounds but i cant see $&*^. even happened in my orbiter once and its kinda annoying. anyone else?

Share this post


Link to post
Share on other sites

Had something simliar in another game, you might want to chekc yoru graphic drivers, deinstall them completly and install new one.

Share this post


Link to post
Share on other sites

If anyone happens to see this again then could you please try lowering your anti-aliasing? We suspect that this may have something to do with TAA 8X (High), however we are having some difficulty reproducing the issue. 

Share this post


Link to post
Share on other sites

I have this issue consistently if I enable TAA 8X without motion blur enabled. I'm also running Warframe on Intel HD 4600 graphics.

Share this post


Link to post
Share on other sites

Just a heads up -- we believe we have tracked down the culprit and we're hoping to have a fix for this soon. 

Share this post


Link to post
Share on other sites

Also, if you get this: you might be able to complete your mission by going into Options and turning the Display option "Volumetric Lighting" on or off.

Share this post


Link to post
Share on other sites

I've also been getting this bug since Glast Gambit got released.  It only happens in maps that contain moving streams of water or toxin.  Most often on Sedna - Berehynia, Uranus - Ophelia and sometimes in Law of Retribution.  AA is on 'high' (TAA) and motion blur is also off.

A workaround is; after the screen goes black, go into options and change your windowed mode (from borderless windowed to full screen, or other way around if you're already on full screen).

Share this post


Link to post
Share on other sites

wierd... u guys said that using TXAA x8 will cause this problem but i did not encounter this before. I maxed out every settings but turn off v-sync, motion blur, colour correction, and weapon trial. I as well tweak everything in my nvidia driver to max out everything with only 1 pre-rendered frame and Fast V-sync. Its a 10-series nvidia graphics card btw.

Share this post


Link to post
Share on other sites
2 hours ago, Lycoris-Kage said:

Reminds me of when this glitch was a thing9764B42627387C979D71AA14ABB49F62C64DBCC5

It's crazy to see how far Warframe has gotten in just a span of 3-4 years...

Share this post


Link to post
Share on other sites